# SDR FOTR2102212487

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 212345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Lt Wing Te Flap
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP T/E WEDGE, UPPER INBD END IS DISBONDED.  REMOVED DAMAGED AREA, SANDED, CLEANED AND PREPPED AREA IAW SRM 51-40-20, PARA NR7, REPAIRED LT INBD MID FLAP T/E WEDGE BY OT BONDING DOUBLER IAW SRM 51-40-20, PARA NR 20.
